# SDR 2904050203

- Difficulty date: May 2, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N4027Q
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,246 hours, 10,193 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,147 hours, 9,749 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 393
- Condition: Defective
- Location: Engine
- Part time: 3,147 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE OPENING AT 71 PERCENT NG.
